# SDR USAA000294

- Difficulty date: March 2, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 42,554 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND KEEL BEAM CRACKED, RBL 630 KEEL BEAM.  INSTALLED DOUBLER PER SRM 53-60-12.  (M)
